Volume 27, Issue 6
Author Index to Volume 27

DOI:

J. Comp. Math., 27 (2009), pp. 835-836

Published online: 2009-12

Preview Full PDF 274 1895
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-27-835, author = {}, title = {Author Index to Volume 27}, journal = {Journal of Computational Mathematics}, year = {2009}, volume = {27}, number = {6}, pages = {835--836}, abstract = { The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8606.html} }
TY - JOUR T1 - Author Index to Volume 27 JO - Journal of Computational Mathematics VL - 6 SP - 835 EP - 836 PY - 2009 DA - 2009/12 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8606.html KW - AB - The authors do not provide abstract for this article.
. (1970). Author Index to Volume 27. Journal of Computational Mathematics. 27 (6). 835-836. doi:
Copy to clipboard
The citation has been copied to your clipboard